MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating an open safety valve.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation into this complaint has been completed.The distributor¿s field service engineer investigated the system onsite.A complete set of device logs was downloaded and sent for evaluation.The inspiratory pressure transducer printed circuit board was replaced and returned for investigation.The system has been released for clinical use.The reported failure has not reoccurred.The returned pressure transducer pc board was inspected but no visual deviations or damages were found.It was installed in a reference system for testing.A successful system checkout was performed.The system was left on a test lung with adult settings for approximately 24 hours without any alarms or other issues.After the 24-hour test session, a new system checkout was performed.No deviations were noticed.The received logs confirm the reported issue with an error code indicating an open safety valve as well as an error code prompted by a difference larger than expected between the pressure measured by the fresh gas pressure transducer and the inspiratory pressure transducer.Since no faults or deviations could be reproduced during the investigation of the returned pressure transducer board, we have not been able to determine the true cause of the event, but it is possible that the replaced pressure transducer pcb caused or contributed to the reported issue.

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23861783
Report Number8010042-2025-0001885
Device Sequence Number9974154
Product Code BSZ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexUnknown
Patient Weight110 LB